# SDR AALA202205244553

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737
- Aircraft serial: 33343
- Aircraft time: 15,476 hours, 6,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LENS COVER FOR AFT LEFT EMERGENCY EXIT LIGHT MISSING. REPLACED LENS PER AMM 33-51-01. OPERATIONAL CHECK GOOD.
